# SDR AWXA0000037

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654541041
- Condition: Cracked
- Location: Bs 673.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 673.75 RBL 45, LOWER T ANGLE ON SEAT TRACK WEB HAS 3 CRACKS.  REMOVED LOWER CHORD IAW 737 SRM 51-30-2, FABRICATED REPLACEMENT CHORD FRM (BAC 1505-100257, 7075-T6511 R9816751) IAW 737 SRM 53-10-2.  INSTALLED LOWER CHORD IAW 737 SRM 51-30-2.
